Couldn't find what you looking for?

TRY OUR SEARCH!

July 1st, 2007 was the first day I started Alesse, which also happens to be the first oral contraceptive i've tried
It says that light bleeding or spotting is normal, and into about the 4-7th pill, I start spotting. No biggie, thought this would happen.
I'm nearly at the placebo pills, and i'm STILL bleeding. It would start off as light, then it was a little on the heavier side, few days ago it started to get light again, and now it's getting heavier. It's usually mostly brownish.
I know these are my first pills, and it's expected that i'll be bleeding lightly or spotting, but this much for so long? Has anyone else experienced this? It's extremely inconvenient, and I'm starting to get paranoid that I'm pregnant or something. In addition to my paranoia, I've recently had heartburn for the past 2 days (I rarely get it, and if I do, it's not this bad) after waking up and vomiting... I think the vomiting may just been an indigestion problem, because it was food from the previous night that didn't seem to digest well.

Loading...

my sister has the same problem, so i came here for answers.
she is also on aless and has been for +2 months.
please help!
Reply

Loading...

I just went to the clinic today to ask about this, and the doctor said that it's not unusual, but if it's very heavy, then to go and get a different brand of pills
She said if it's still happening after a few weeks, then to go back to her
Reply

Loading...

Hello, I have this same problem. I've been taking Cerazette, the ''mini pill'' for about a month now and the light spotting, dark coloured bleeding hasn't stopped either. I asked my doctor about this yesterday and she said that I should change the type of contraceptive pill I'm using.
Reply

Loading...

I am also finding that I have been spotting, light bleeding (brownish color) while taking Alesse. I have been on it for 2 months now, and around the second week I have started bleeding each month. I have decided to stop taking them and switch to another pill, as I figure it cannnot be good for your body to be bleeding for week(s) at a time every month. Plus it's annoying. Maybe try a different pill. I have been on 2 other birth control pills over the years and Alesse is the only pill I have found to have this problem.

Reply

Loading...

i am also on alesse, i previously was on tri-cyclen before having my daughter (i wasnt on it when i became pregnant) and i never had any problems with it what so ever, i got my period every 28 days like clock work. after having my daughter and going for my 6 week check up my doctor decided to put me on alesse. i didnt think it would be any different fromjj tri-cyclen cuz after all they are both BC pills so i didnt think to much of it and started taking them. the first few months were ok, my periods were irregular but i figured that was just my hormone levels dropping back to normal after pregnancy but i still did get my period every month (give or take a few days) about the 5th or 6th month into taking the pills i started to get really long periods...up to 12 days long! this i knew wasnt normal but i waited it out thinking maybe i was just really stressed or something. well my daughter is now 10 months (so ive been on alesse for about 9 months) and in the couple months my periods have really went out of control. i am having CONSTANT brown spotting between periods, my periods are still really long (the last 4 days or so is brown) and in august i got my period twice! both times the period itself lasted 5 days or so then medium flow brown blood and then light spotting and then the period would start all over again. its super frustrating and started to worry me so i went to the doctor and he has switched me back to tri-cyclen so i am starting them this sunday and hopefully that will take my periods back to normal again cuz this is really annoying, frustrating. i will let you know if switching pills worked for me.
Reply

Loading...